# SDR SWAA2023030698683

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-27R WL150. MARKED<[01] SRM 53-00-03-2R-1 REPAIR 1 IS APPLICABLE TO THIS A/C AND REPIR.;[02] PERFORMED CUT OUT ON S-27R FCB; REMOVED DAMAGE PART FROM BS 500D+10 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[07] RECEIVED -7 REPLACEMENT STRINGER SECTION FROM OSS HT TO T6 AND PENETRANT INSPECTED ON CUSTOMER RO#904716-SWA (JOB#556683).  RECEIVED REPAIR H-SECTION FROM OSS HT TO T6 ON CUSTOMER RO#904877(JOB#556750)  FABRICATED -7 REPLACEMENT STRINGER SECTION AND -1 HAT SECTION. TREATED IAW SRM 53-00-03-2R-1 REPAIR 1. OK TO PRIME;[08] VERIFIED CORRECTIVE ACTION 7. OK TO PRIME;[09] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO ALL REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 ; OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9. OK TO INSTALL;[11] INSTALLED ALL REPAIR PARTS AT STR 27R BETWEEN BS 500D AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[12] VERIFIED CORRECTIVE ACTION 11; STEP 1 AND 2 AND THE MEASUREMENT TABLE.;[13] REPAIR OF STR 27R BS 510-540 IS A CATEGORY B REPAIR WITH A REINSPECT THRESHOLD OF 50K AIRCRAFT CYCLES AND 5600 CYCLES THEREAFTER.
